Join the 'Tekturna' group to help and get support from people like you.
We found 18 questions associated with the 'Tekturna' topic.
Posted 26 Apr 2017 by • 0 answers
Has anyone experienced memory problems?
Posted 19 Aug 2013 by • 1 answer
Posted 27 May 2014 by • 1 answer
Signed up for AARP/United plan during medicare window last year when they included Tekturna in formulary. Went for 1st refill this Feb and learned they had dropped coverage of Tekturna at end of last year. Locked in to paying total cost for a year. Nasty!
Posted 24 Apr 2012 by • 1 answer
I have been taking Tekturna HCT 150/25 for the last 4 months. Previously on Triamterene HCTZ. Have had increasing peripheral edema (swelling) in my ankles and in my calf. Anyone else having this problem?
Posted 25 Dec 2011 by • 1 answer
is saizen the same as tekturna and diovan
Posted 27 Jan 2012 by • 1 answer
Posted 7 Sep 2011 by • 1 answer
Posted 18 Dec 2010 by • 4 answers
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and Diovan - no wonder it continued. Now back on Tekturna only - hair loss is less, however ongoing. Anyone else lose hair on these drugs? Checked with ...
Posted 13 Apr 2011 by • 1 answer
Tekturna treats high blood pressure.
Posted 9 Dec 2009 by • 1 answer
I was taking tekturna, monopril and hydrochlorthyozide with no side effects - my doctor switched me to valturna hct and I immediately got a very severe gout attack my research indicates the valsartan in the valturna may be the cause - am I right?
Posted 24 Jul 2010 by • 1 answer
Posted 29 Aug 2010 by • 1 answer
my wife (age 79) has been taking the above medicines for years. her blood pressure became 180mmhg or more while lying down, 140 or less while sitting and 90 - 73 while standing. please tell me whether it could be the side effects of hyzaar and/or tekturna both. thank you very much for your guidance ...
Posted 30 Jun 2010 by • 1 answer
ok, I didnt want a STUPID answer to my question. I KNOW it is a side effect, I have talked with my dr., he has changed my meds. I was wondering WHY does a medicine give you a sore throat?
Posted 11 Dec 2009 by • 1 answer
... Now my BP is high again and my feet and hands are swelling. I was told to go back on Lotrin and Labetalol and Maxide, but not Tekturna. When I take the Maxide, I get a bad backache
Posted 15 Jun 2010 by • 2 answers
Is the the answer as followes? Side effects listed seemingly appear designed in a way to sell, rather than arouse fear by openly reporting the truth the whole truth and nothing but the truth ? !!!
Related Condition Support Groups
Tekturna Patient Information at Drugs.com
- Tekturna Information for Consumers
- Tekturna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tekturna (detailed)